On Levinson's operator inequality and its converses

Mićić Hot, Jadranka and Pečarić, Josip (2015) On Levinson's operator inequality and its converses. = On Levinson's operator inequality and its converses. Journal of inequalities and applications, 2015 (127). pp. 1-15. ISSN 1029-242X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 2.

Full text not available from this repository.
Official URL: http://www.journalofinequalitiesandapplications.co...

Abstract

We give new results on Levinson’s operator inequality and its converse for normalized positive linear mappings and some large class of ”3−convex functions at a point c”.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): self - adjoint operator, positive linear mapping, convex function, Levinson's inequality, Mond - Pečarić method
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 11:46
Last Modified: 23 May 2017 11:34
URI: http://repozitorij.fsb.hr/id/eprint/6920

Actions (login required)

View Item View Item